# SDR SWAA2022041247698

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 56,927 hours, 33,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL HOLES FOR FASTENERS TO BE DELAMINATED AND OVERSIZED / FABRICATED NEW PANEL 193B PER SRM 51-20-07-0G-0
